# SDR DL767954424

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE70577778
- Condition: Chafed
- Location: Nr 1 Engine
- Component: AE70577778
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD SYS PRES MESSAGE, HYD QTY APPEARED TO STOP DECREASING AFTER TURNING OFF LEFT HYD SYSTEM.  FOUND LEFT ENG HYD LINE FROM ENG PUMP CHAFING.  REPLACED HYD LINE PER M/M CHAPTER 29.  RAN ENG AND OPERATED ALL FLT CONTROLS, NO FURTHER LEAKS FOUND.  A/C OK FOR SERVICE.
